Translator Disclaimer
2007 Elliptic problems with a parameter in unbounded domains
A. Volper, V. Volpert
Adv. Differential Equations 12(5): 573-600 (2007).

Abstract

Linear elliptic boundary-value problems with a parameter are studied. The Agranovich-Vishik method and specially introduced function spaces allow us to consider mixed-order problems in unbounded domains. We obtain a priori estimates and unique solvability for large values of the parameter. These results are used to study analytic semi-groups and Fredholm property of general elliptic problems in unbounded domains.

Citation

Download Citation

A. Volper. V. Volpert. "Elliptic problems with a parameter in unbounded domains." Adv. Differential Equations 12 (5) 573 - 600, 2007.

Information

Published: 2007
First available in Project Euclid: 29 April 2013

zbMATH: 1180.35215
MathSciNet: MR2321566

Subjects:
Primary: 35J45
Secondary: 35B45, 35J55

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.12 • No. 5 • 2007
Back to Top